# SDR CALA0100092

- Difficulty date: February 1, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N13624
- Make and model: Boeing 737524
- Aircraft serial: 27528
- Aircraft time: 18,506 hours, 9,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORTS CORRODED AT STA 907 - 927, RBL 17, STA 927 - 947.5, RBL 17, STA 947 - 967, LBL 17, AND AT STA 967 - 986,5, LBL 17.  THE FLOOR SUPPORTS WERE REPLACED IAW SRM 51-10-2 AND ECRA 5310-03585.
